Please login or register.

Login with username, password and session length
Advanced search  

News:

Follow us on Twitter and Facebook

media

Author Topic: help and reassurance needed  (Read 632 times)

Carebear

  • First Flush
  • *
  • Posts: 2
help and reassurance needed
« on: May 07, 2024, 09:01:51 PM »

Hello everyone, I am new to this as iam feeling totally lost .
I am 51 and been on hrt (evoral patches ) for many years which saved my life to be honest. Symptoms started to return IE anxiety ,not feeling like 'me' tired and so achy in my muscles so increased patch to 100 .
Been on this for last few months but now feeling horrendous some days with muscle aches , cramps, increase in ectopic heart beats but worst of all strange feelings in arms and legs where it feels my legs could just buckle under me at any time which in turn probably causes anxiety which doesn't help. Chiropractor said pain in hips which hurts down my legs in to my feet is a classic hormonal issue !.
I Seem to have a good week each month but don't know if I am
still in any sort of cycle as have a mirena coil , but not had any sort of bleed for Well over a year .
Taken 8 weeks to finally talk to Dr who just seemed to fob me off even though I stated that I would rather be dead than feel like this .
My libido has gone , I have sudden anger and days where I just want to cry but others where I feel great  . I am not sure if my HRT is too high or  low ? if I need a different hormone top up or maybe a deficiency in something like B12 ?
Please if anyone has had anything similar I would love to know just to find out if I am normal at all ha ha or if anyone has any advice what I should be asking Dr . Thank you for taking the time to read my moaning .
« Last Edit: May 07, 2024, 09:08:02 PM by Carebear »
Logged

Taz2

  • Member
  • *
  • Posts: 26671
Re: help and reassurance needed
« Reply #1 on: May 07, 2024, 11:14:44 PM »

Hi Carebear  :welcomemm:
I just wanted to reply quickly before going off to bed. Has your GP checked your vitaminD level? I ask because the symptoms of muscle cramps, anxiety and especially the feeling that your legs might buckle and your arms feeling strange were something I experienced and were due to a really low VitD level. You usually have to ask for a check as it's not included in the normal blood test. It made such a difference to me once I was prescribed a high dose for ten weeks.

Taz x
Logged

Carebear

  • First Flush
  • *
  • Posts: 2
Re: help and reassurance needed
« Reply #2 on: May 08, 2024, 05:46:30 AM »

Thank you for your kind reply , funilly enough that's something I had wondered about as on one of my 'many' Google searches that came up with the same symptoms . I do take a low dose through the winter but maybe it's not enough .
Thank you so much I will ask
Logged